# SDR ASAA2013051995018

- Difficulty date: May 19, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N703AS
- Make and model: Boeing 737490
- Aircraft serial: 28893
- Aircraft time: 47,650 hours, 26,708 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 694754217
- Condition: Chafed
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING INBD UPPER T/E SHELF PANEL ATTACH ANGLE CHAFED ON LWR SIDE.  ACFT GROUNDED.  DAMAGE AREA FOUND TO BE OUT OF LIMITS IAW SRM 57-51-02-1A-1.  R & R ANGLE IAW SRM 51-40-02-0G-0.
